# SDR 2012F00010

- Difficulty date: November 16, 2011
- Submitted: November 18, 2011
- Operation: General aviation
- Aircraft: N168SL
- Make and model: Piagio P180
- Aircraft serial: 1139
- Aircraft time: 4,421 hours, 3,411 cycles
- Engine: Pwa PT6A66
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overspeed
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

NR 1 ENGINE EXPERIENCED OVERSPEED CONDITION, ENGINE SECURED.
